# SDR YENA2022010400005

- Difficulty date: December 26, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N351JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 549
- Aircraft time: 24,730 hours, 16,737 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Heat Exchanger
- Condition: Leaking
- Location: Bleed 1
- Stage of operation: CL
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLT 468, FLL-ATL (AIR TURN BACK TO FLL). BLEED 1 LEAK ON EICAS AFTER TAKEOFF AT ABOUT 13K FT ; ACCOMPLISHED FIM TASK 36-21-00-810-813-A FOUND DC4 GREASE (INCREASES CAPACITANCE CHANGES IMPEDANCE) ON LOOP3  L/H PACK CERAMIC PINS CHA & B . CLEANED & REPLACED CERAMIC PINS LOOP3 & FOUND SMALL LEAK AT HEAT EXCHANGER COUPLING REPLACED O-RINGS LEAK CK GOOD. OPS CK LOOPS 3 CHA &B & ENG IDLE RUN GOOD ALL LOOPS CONTINUITY CK GOOD 7.3 OHMS NO SHORTS.
